# SDR CA071017003

- Difficulty date: October 12, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Engine: Lyc O320H2AD
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: 104001667
- Condition: Cracked
- Location: Magneto
- Part time: 671 hours
- Component: Magneto, Cont
- Component part number: BL6825514
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IMPULSE CAM ASSEMBLY FOUND CRACKED AT KEY WAY AREA. REPLACED WITH NEW ASSY. (TC NR 20071017003)
